# SDR C2XA00CL008

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120RT
- Aircraft serial: 120114
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accumulator
- Part number: 0884240011
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SYR - FLT 3182 - ON APPROACH INTO SYRACUSE, THE NOSE GEAR DID NOT INDICATE DOWN AND LOCKED WITH NORMAL GEAR EXTENSION, ELECTRIC OVERRIDE, OR FREEFALL.  NOSE GEAR EVENTUALLY SHOWED DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR/PASSENGER DOOR ACCUMULATOR, AND THE NOSE GEAR DOOR HYDRAULIC PRESSURE RESTRICTOR IAW EMB-120 MM 52-12-02 AND MM 32-32-12.  OPS CHECKED GOOD ON GROUND.  TEST FLEW AIRCRAFT.  TEST FLIGHT GOOD.  AIRCRAFT RELEASED TO SERVICE.  (X)
